# SDR BAQA089521

- Difficulty date: September 30, 2003
- Submitted: October 7, 2003
- Operation: Air carrier
- Aircraft: N485AE
- Make and model: Urocop EC135T1
- Aircraft serial: 0273
- Aircraft time: 175 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 45033502
- Part serial: 1341
- Condition: Malfunctioned
- Location: Master
- Part time: 175 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE WON'T CRANK WITH BATTERY POWER BOX.  BOX TESTS WHEN EVER MASTER BATTERY SWITCH IS ENERGIZED.  REPLACED WITH SERVICEABLE UNIT.
